# SDR 05FDEA02826

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 46,043 hours, 27,693 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Retainer
- Condition: Corroded
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT FWD EMERG EXIT DOOR, PRESSURE SEAL RETAINER AND FASTENERS CORRODED AT LOWER SIDE OF DOOR.  REPLACED WITH NEW RETAINER PER FED EX MM 52-21-112-4.
